... and im still bleeding. Is that normal?? My period usually last for 5days
This is not unusual. Your body is just adjusting to the new hormones. You may find since you have bled a lot this month already that you might have only a light or no period when you go into your inactive pills. It usually takes two or three packs of pills for your cycle to synch with the new hormones and begin to cycle regularly. If you find after three packs of pills you are still having trouble, the Dr may need to switch to a different pill, but give it at least three packs before you throw in the towel on this kind.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Feb 2012 • 1 answer
Posted 30 Apr 2013 • 1 answer
Posted 12 Jun 2013 • 1 answer
Posted 2 Feb 2014 • 1 answer
Posted 31 Jul 2016 • 0 answers